# SDR ASAA0842996

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Component: Krueger Flap
- Component part number: 65C304564
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 K FLAP LEADING EDGE GOUGED ON EXTERIOR 5.5 INCHES FROM LEADING EDGE AND 13.2 INCHES FROM IB END VERIFIED CRACK IN GOUGE STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER IAW B737 400 SRM 57 43 02 FIG 201 REPAIR 2.
